# SDR SWIA201127467

- Difficulty date: July 7, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,057 hours, 37,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR IS CRACKED AT FS 461 LT AND RT OF BL 0.  (C-CHECK)  REPAIRED PER REO.
